# SDR VNAA2020090299910

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PASSENGER DOOR HANDLE CRACKED AT INNER TAPGER PIN HOLE, P/N 600-31887-15.  INSTALLED NEW HANDLE IAW CRJ700 SRM 51-40-11-001-001-A01.
